# SDR SWAA2022090743064

- Difficulty date: August 17, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH TRANS. ANGLE HAS CORROSION FROM 500G TO 500 F. / [01] BLENDED AREAS OF CORROSION LH TRANS. ANGLE STA. 500G TO STA. 500F; BLENDS FOUND TO BE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2. REPLACED LH TRANS. ANGLE FROM STA. 500E+12 TO STA. 500I ON NON-ROUTINE TTG8Q00E9JKJ.;[02] C/W INSPECTION.
